IIUM Repository (IREP)

Solving bimatrix games with fuzzy payoffs by introducing Nature as a third player

Larbani, Moussa (2009) Solving bimatrix games with fuzzy payoffs by introducing Nature as a third player. Fuzzy Sets and Systems, 160 (5). pp. 657-666. ISSN 0165-0114

[img] PDF (Solving bimatrix games with fuzzy payoffs by introducing Nature as a third player) - Published Version
Restricted to Repository staff only

Download (355kB) | Request a copy

Abstract

The paper elaborates on the fuzzy bimatrix games. The payoffs are assumed to be fuzzy intervals with bounded support as defined by Dubois and Prade. A new equilibrium concept is defined for this game by introducing‘Nature’ as a third player and using-cuts. Sufficient conditions for its existence and a procedure for its computation are provided.

Item Type: Article (Journal)
Additional Information: 3917/13477 (An International Journal in Information Science and Engineering)
Uncontrolled Keywords: Bimatrix game,fuzzy payoff, belief fuzzy intervals, nash equilibrium
Subjects: H Social Sciences > HB Economic Theory > HB131 Methodology.Mathematical economics. Quantitative methods
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Economics and Management Sciences > Department of Business Administration
Depositing User: Professor Larbani Moussa
Date Deposited: 08 Jan 2012 20:55
Last Modified: 08 Jan 2012 20:55
URI: http://irep.iium.edu.my/id/eprint/13477

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year